Rated 4.9/5 based on 9 votes

Top
10
Doctor insights on: Dark Spots On Soles Of Feet

Share
1

1
Is liver spots on the soles of feet a signal of a health condition. I have a lot and no sun exposure to my feet?

Is liver spots on the soles of feet a signal of a health condition. I have a lot and no sun exposure to my feet?

See below: Liver spots are not commonly seen on the soles of the feet and more likely simply moles. If you have noticed an increase of hyperpigmented/dark irregularly shaped spots on your feet i encourage you to see a dermatologist or foot specialist who may want to biopsy these spots. ...Read more

Get help now ›
Dr. Arnon Rubin
18 years in practice
135K people helped
Get help from a real doctor now
Continue
2

2
Extremely cold soles of feet! Feel numb like ice. Painful dry soles and just noticed brown spots appearing on one sole of foot. Feels icy cold swollen?

Extremely cold soles of feet! Feel numb like ice. Painful dry soles and just noticed brown spots appearing on one sole of foot. Feels icy cold swollen?

Cold feet: You don't mention if your feet warm with socks or under a blanket. If they do not , seek medical attention right away. The dry skin can be related to circulation as can the discoloration. See your podiatrist or your dermatologist . ...Read more

Get help now ›
Dr. Arnon Rubin
18 years in practice
135K people helped
Get help from a real doctor now
Continue
3

3
Soles of feet have been swollen and sore feels tight and stiff. Skin is drying and now developed brown spots?? I have pain in my feet and cannot sleep

Soles of feet have been swollen and sore feels tight and stiff. Skin is drying and now developed brown spots?? I have pain in my feet and cannot sleep

See your doctor: First, you need to know if you have a systemic illness causing this. If not, your doctor may refer you to a podiatrist. ...Read more

Get help now ›
4

4
Took ibuprofen now my temp is norma for 3 days now, but now facial rash&scalp also, red itchy spots on palms of hands & soles of feet. What do I do?

Took ibuprofen now my temp is norma for 3 days now, but now facial rash&scalp also,  red itchy spots on palms of hands & soles of feet. What do I do?

Allergic reaction: If the rash appeared after taking Ibuprofen and not before, then it can be an allergic reaction to it. Some people develop hives from such medications called nsaids. You may need to take an antihistamine to help you with the rash but i would avoid all nsaids, until you are evaluated by a doctor. If you need to take something for a fever, from now on take Acetaminophen instead. ...Read more

Get help now ›
5

5
What to do if I have red spots on both palm and sole of foot! help asap?

What to do if I have red spots on both palm and sole of foot! help asap?

Have it examined: red spots on both the palm and sole may be something minor like a contact dermatitis or more serious like viral condition or underlying systemic disease. Don't second guess and delay having it examined. ...Read more

Get help now ›
6

6
Hello, I do hill walking as a hobby, and i get sore soles of feet. I wear boots and thick socks designed for task. Like spot blisters. Can u hl thanks?

Hello, I do hill walking as a hobby, and i get sore soles of feet. I wear boots and thick socks designed for task. Like spot blisters. Can u hl thanks?

Moleskin: In areas of pressure, try using moleskin a soft sueded covering with one side adhesive, this may help. Consider the type and fit of shoe wear as improper fit or inappropriate shoe/boot type may be the source of irritation. Good luck. ...Read more

Get help now ›
Dr. Arnon Rubin
Board Certified
18 years in practice
135K people helped
Get help from a specialist now
Continue
7

7
My feet are always dry and have a dark hard gray spots! I have to go to spa to clean and smooth! is there another solution?

My feet are always dry  and have a dark  hard gray spots!  I have to go to spa to clean and smooth! is there  another  solution?

Keratoses: Keratotic (so-called "stucco") lesions are common on the feet and elsewhere on the body. They are not dangerous but certainly are annoying. Try an otc lotion, such as lac hydrin or amlactin, with Lactic Acid or salicylic acid in it, to soften the top layer of skin. If those lotions aren't strong enough a dermatologist can prescribe one of a number of stronger preparations. ...Read more

Get help now ›
8

8
After getting chiqun dunia,my feet is now swollen and has little dark spots on it.Can you tell me what is causing that ?

After getting chiqun dunia,my feet is now swollen and has little dark spots on it.Can you tell me what is causing that
?

Chikungunya?: If it's the virus Chikungunya you had, it does cause muscle pain, joint pain, swelling, and rash. How long ago did you contract the virus, in what country, and how were you treated for it? ...Read more

Get help now ›
9

9
What are the rough dark brown spots appearing on my hands and feet?

What are the rough dark brown spots appearing on my hands and feet?

Keratosis?: These may represent stucco keratosis which is localized thickening of skin simi, ar to barnacles on a boat. Soak and use peeling cream with urea or lac 5. This will remove surface and improve appearance. If this disturbs you dermatologist can diagnose and remove ith minor procedure. ...Read more

Get help now ›
10

10
What's good for dark spots on legs and feet?

What's good for dark spots on legs and feet?

Dark spots: Dark spot removal medications are bleaching creams. Hydroquinone is used to lighten the skin color. Sometimes retinoid and steroids are added to the formula. Regular use of bleaching creams will fade dark spots in a few months. Laser treatment for dark spots is another option for treating dark spots on legs. Laser therapy will kill melanin producing cells, and reduce the appearance of brown marks. ...Read more

Get help now ›

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Arnon Rubin
18 years in practice
135K people helped
Continue
67,000 doctors available
Find us on Facebook